# SDR HALA20250227073

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 33,543 hours, 5,591 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Solenoid
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS - PRV SOLENOID TEST FAILED- REF W/O # 340011 AND T/C # E1128-330-36-026-RH. REMOVED AND REPLACED PRV SOLENOID VALVE IAW A330 AMM 36-11-55. OPS CHECK GOOD.
